# SDR BJNA020809

- Difficulty date: August 6, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 73728
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON 4 SCREW HOLES AT RBL 20 BETWEEN BS 986.5 TO BS 967, CORROSION LEVEL 2.  (M)
